Duke Mathematical Journal

Real structure in the hyperfinite factor

Erling Størmer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 47, Number 1 (1980), 145-153.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46L35: Classifications of $C^*$-algebras
Secondary: 46L40: Automorphisms


Størmer, Erling. Real structure in the hyperfinite factor. Duke Math. J. 47 (1980), no. 1, 145--153. doi:10.1215/S0012-7094-80-04711-0. https://projecteuclid.org/euclid.dmj/1077313867

Export citation


  • [1] A. Connes, Periodic automorphisms of the hyperfinite factor of type II1, Acta Sci. Math. (Szeged) 39 (1977), no. 1-2, 39–66.
  • [2] A. Connes, Outer conjugacy classes of automorphisms of factors, Ann. Sci. Ec. Norm. Sup. 8 (1976), 383–420.
  • [3] A. Connes, Classification of injective factors. Cases $II\sb1,$ $II\sb\infty ,$ $III\sb\lambda ,$ $\lambda \not=1$, Ann. of Math. (2) 104 (1976), no. 1, 73–115.
  • [4] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien (algèbres de von Neumann), Gauthier-Villars Éditeur, Paris, 1969.
  • [5] D. McDuff, Central sequences and the hyperfinite factor, Proc. London Math. Soc. (3) 21 (1970), 443–461.
  • [6] C. Pearcy and J. Ringrose, Trace-preserving isomorphisms in finite operator algebras, Amer. J. Math. 90 (1968), 444–455.
  • [7] E. Størmer, Jordan algebras of type $\rm I$, Acta Math. 115 (1966), 165–184.
  • [8] E. Størmer, Irreducible Jordan algebras of self-adjoint operators, Trans. Amer. Math. Soc. 130 (1968), 153–166.
  • [9] E. Størmer, On anti-automorphisms of von Neumann algebras, Pacific J. Math. 21 (1967), 349–370.
  • [10] D. Topping, Jordan algebras of self-adjoint operators, Mem. Amer. Math. Soc. No. 53 (1965), 48.